Alert archive / North Carolina / Small Craft Advisories in 2016
Small Craft Advisory 33, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this small craft advisory at Mar 10, 2016, 2:48 PM EST. It took effect at Mar 10, 2016, 7:00 PM EST. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Mar 10, 2016, 2:48 PM EST (19:48 UTC)
- In effect from
- Mar 10, 2016, 7:00 PM EST
- Expired
- Mar 11, 2016, 8:00 PM EST
- In force
- 25 hr
- Issued by
- NWS Newport/Morehead City, NC
The text
As transmitted.
394 WHUS72 KMHX 101948 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 248 PM EST THU MAR 10 2016 ...WINDS AND SEAS WILL INCREASE BETWEEN CAPE LOOKOUT AND OREGON INLET TONIGHT... .SOUTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS TONIGHT AHEAD OF AN APPROACHING COLD FRONT. THE FRONT WILL MOVE SOUTHEAST THROUGH THE REGION FRIDAY WITH WINDS DIMINISHING. SEAS WILL BUILD 5 TO 7 FEET OVER THE OUTER WATERS TONIGHT AND LINGER INTO FRIDAY MORNING. AMZ152-154-156-110900- /O.NEW.KMHX.SC.Y.0033.160311T0000Z-160311T1800Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- 248 PM EST THU MAR 10 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST FRIDAY. * WINDS...SOUTHWEST 20 TO 25 KT. * SEAS...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
289 WHUS72 KMHX 110331 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 1031 PM EST THU MAR 10 2016 ...GUSTY WINDS AND ELEVATED SEAS BETWEEN CAPE LOOKOUT AND OREGON INLET INTO FRIDAY... .SOUTHWEST WINDS 20 TO 25 KNOTS WILL PERSIST OVERNIGHT AHEAD OF AN APPROACHING COLD FRONT. THE FRONT WILL MOVE SOUTHEAST THROUGH THE REGION FRIDAY WITH WINDS DIMINISHING. SEAS WILL BUILD 5 TO 7 FEET OVER THE OUTER WATERS TONIGHT AND LINGER INTO FRIDAY MORNING. AMZ152-154-156-111545- /O.CON.KMHX.SC.Y.0033.000000T0000Z-160311T1800Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- 1031 PM EST THU MAR 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY... * WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
292 WHUS72 KMHX 110756 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 256 AM EST FRI MAR 11 2016 ...GUSTY WINDS AND ELEVATED SEAS BETWEEN CAPE LOOKOUT AND OREGON INLET THROUGH THIS AFTERNOON... .SOUTHWEST WINDS 20 TO 25 KNOTS WILL PERSIST THIS MORNING AHEAD OF AN APPROACHING COLD FRONT. THE FRONT WILL MOVE SOUTHEAST THROUGH THE REGION THIS AFTERNOON WITH WINDS DIMINISHING. SEAS 5 TO 8 FEET OVER THE OUTER WATERS WILL GRADUALLY SUBSIDE TO 3 TO 5 FEET THIS AFTERNOON. AMZ152-154-112000- /O.EXT.KMHX.SC.Y.0033.000000T0000Z-160311T2000Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 256 AM EST FRI MAR 11 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... * WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ156-111800- /O.CON.KMHX.SC.Y.0033.000000T0000Z-160311T1800Z/ S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- 256 AM EST FRI MAR 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
730 WHUS72 KMHX 111115 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 615 AM EST FRI MAR 11 2016 ...GUSTY WINDS AND ELEVATED SEAS BETWEEN CAPE LOOKOUT AND OREGON INLET THROUGH THIS AFTERNOON... .SOUTHWEST WINDS 20 TO 25 KNOTS WILL PERSIST THIS MORNING AHEAD OF AN APPROACHING COLD FRONT. THE FRONT WILL MOVE SOUTHEAST THROUGH THE WATERS THIS AFTERNOON WITH WINDS DIMINISHING. SEAS 5 TO 8 FEET OVER THE OUTER WATERS WILL GRADUALLY SUBSIDE TO 3 TO 5 FEET THIS AFTERNOON. AMZ152-154-112000- /O.CON.KMHX.SC.Y.0033.000000T0000Z-160311T2000Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 615 AM EST FRI MAR 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... * WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ156-111800- /O.CON.KMHX.SC.Y.0033.000000T0000Z-160311T1800Z/ S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- 615 AM EST FRI MAR 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
521 WHUS72 KMHX 111937 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 237 PM EST FRI MAR 11 2016 ...GUSTY WINDS AND ELEVATED SEAS BETWEEN OCRACOKE INLET AND OREGON INLET THROUGH THIS EVENING... .SOUTHWEST WINDS 20 TO 25 KNOTS WILL PERSIST THROUGH LATE TODAY AHEAD OF AN APPROACHING COLD FRONT. THE FRONT WILL MOVE SOUTHEAST THROUGH THE CENTRAL WATERS EARLY THIS EVENING WITH WINDS SHIFTING TO NORTHERLY AND DIMINISHING. SEAS 5 TO 8 FEET OVER THE OUTER CENTRAL WATERS WILL GRADUALLY SUBSIDE TO 3 TO 5 FEET THIS EVENING. AMZ152-154-120000- /O.EXT.KMHX.SC.Y.0033.000000T0000Z-160312T0000Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 237 PM EST FRI MAR 11 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS...WEST 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
333 WHUS72 KMHX 112338 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 638 PM EST FRI MAR 11 2016 ...SEAS WILL SUBSIDE OVER CENTRAL WATERS THIS EVENING... .A COLD FRONT HAS MOVED SOUTHEAST OF THE CENTRAL WATERS WITH NORTHEAST WINDS 10 TO 15 KNOTS. SEAS OF 4 TO 6 FEET EARLY THIS EVENING WILL SUBSIDE TO 2 TO 4 FEET LATER TONIGHT. AMZ152-154-120100- /O.EXT.KMHX.SC.Y.0033.000000T0000Z-160312T0100Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 638 PM EST FRI MAR 11 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EST THIS EVENING... * WINDS...NORTHEAST AROUND 15 KT WITH GUSTS UP TO 20 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
835 WHUS72 KMHX 120115 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 815 PM EST FRI MAR 11 2016 AMZ152-154-120215- /O.EXP.KMHX.SC.Y.0033.000000T0000Z-160312T0100Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 815 PM EST FRI MAR 11 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... SEAS HAVE SUBSIDED BELOW 6 FEET. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this small craft advisory went out at Mar 10, 12:30 PM EST, 2 hours 18 minutes earlier.
Area forecast discussion, Mar 10, 12:30 PM EST, 2 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 1230 PM EST THU MAR 10 2016 .SYNOPSIS... HIGH PRESSURE WILL EXTEND OVER THE AREA FROM OFFSHORE THROUGH THURSDAY NIGHT. A WEAK BACK DOOR COLD FRONT WILL CROSS THE REGION FRIDAY AND FRIDAY NIGHT THEN DISSIPATE TO THE SOUTH SATURDAY. ANOTHER FRONT WILL MOVE THROUGH THE AREA MONDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... AS OF 1230 PM THURSDAY...FCST LOOKS GOOD WITH MSUNNY SKIES AND VERY MILD TEMPS IN THE LOWER 80S INLAND TO UPR 60S/LOW 70S CNTRL AND SRN BEACHES. DECENT GRDNT AHEAD OF APPROACHING COLD FRONT AND SW WINDS WILL CONT TO GUST AOA 20 MPH THRU THE AFTN MOST SPOTS. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/... AS OF 345 AM THURSDAY...FORECAST SOUNDINGS CONTINUE TO INDICATE DEEP MOISTURE AROUND 300 MB SO ANTICIPATE PATCHES OF HIGH CLOUDS TONIGHT. COUPLED WITH DEWPOINTS IN THE MID 50S...ANTICIPATE ANOTHER VERY MILD NIGHT FOR EARLY MARCH WITH LOWS IN THE MID/UPPER 50S COAST WITH SOME LOWER 60S OVER NORTHWESTERN PORTIONS OF THE CWA. SOME PATCHES OF LOW CLOUDS/FOG POSSIBLE TOWARD MORNING GIVEN THE INCREASED DEWPOINTS/BOUNDARY LAYER MOISTURE. && .LONG TERM /FRIDAY THROUGH THURSDAY/... AS OF 3 AM THU...STRETCH OF DRY WEATHER WILL COME TO AN END AS AN UNSETTLED PATTERN SETS IN ACROSS THE EASTERN STATES. MODELS IN GOOD AGREEMENT IN SHOWING UPPER TROF PASSING BY TO THE NORTH FRIDAY...DRIVING A BACKDOOR SURFACE FRONT SOUTH THROUGH THE FORECAST AREA FRIDAY NIGHT. THE BOUNDARY REACHES THE GA/SC BORDER SATURDAY MORNING WHERE IT DISSIPATES DURING THE DAY. FOR SUNDAY THROUGH WEDNESDAY...DEEP UPPER TROF OVER TX/OK WILL LIFT OUT AND MOVE EAST PASSING THROUGH THE CAROLINAS MONDAY NIGHT. OUT AHEAD OF IT A WEAK SURFACE FRONT/TROF WILL PASS THROUGH DURING THE DAY MONDAY. SURFACE/UPPER RIDGING WILL BUILD TO THE SOUTH TUESDAY INTO WEDNESDAY WITH DRY WEATHER RETURNING. TEMPS WILL REMAIN WELL ABOVE AVERAGE FOR THIS TIME OF YEAR WITH NO COLD AIR OUTBREAKS IN SIGHT. MADE ONLY MINOR ADJUSTMENTS TO RAIN CHANCES THROUGH THE PERIOD. ADDED IN A MENTION OF THUNDER FOR MONDAY AS FORECAST SOUNDINGS SHOW GOOD INSTABILITY DURING THE DAY. && .AVIATION /17Z THURSDAY THROUGH MONDAY/... SHORT TERM /THROUGH FRIDAY/... AS OF 1230 PM THURSDAY...CONT TO EXPECT PRED VFR THRU FCST PERIOD. SW WINDS WILL GUST AOA 20 KT THRU LATE DAY WITH JUST A FEW FAIR WEATHER CU DEVELOPING. COLD FRONT WILL APPROACH FROM THE NW TONIGHT AND THIS SHLD MAINTAIN DECENT SW FLOW AND FOR NOW NOT EXPECTING MUCH IF ANY FOG/ST GIVEN WIND AND INCREASING HIGH CLOUDS. COLD FRONT WILL MOVE INTO THE NRN TIER NEAR END OF TAF PERIOD WITH SOME INCREASE IN CLOUDS BUT STILL LOOKS LIKE VFR CIGS. WINDS WILL GRAD SHIFT TO MORE NE DIR BEHIND FRONT OVER MOST TAF SITES LATER FRI WITH POSS WDLY SCT SHRA SRN TIER NEAR FRONT. LONG TERM /FRIDAY NIGHT THROUGH MONDAY/... AS OF 3 AM THU...UNSETTLED PERIOD SETTING UP WITH SUB-VFR CONDITIONS IN SCATTERED SHOWERS. THUNDER POSSIBLE MONDAY. SURFACE WINDS FRIDAY NORTH TO NORTHWEST 5-10 KNOTS...SOUTH SOUTHEAST AROUND 5 KNOTS SATURDAY...SOUTHWEST 10-15 KNOTS SUNDAY AND SOUTHWEST AROUND 10 KNOTS MONDAY. && .MARINE... SHORT TERM /TODAY AND TONIGHT/... AS OF 1230 PM...NO CHANGES PLANNED FROM PREV FCST. PREV DISC...INCREASED WINDS TO 15 TO 20 KTS MOST WTRS LATE TODAY...ALSO ADDED SOME 5 FOOT SEAS OUTER CNTRL WTRS LATE. SOUTHWEST WINDS CONTINUE AT 10-15 KNOTS WITH SOME GUSTS TO NEAR 20 KNOTS OVER THE CENTRAL AND NORTHERN WATERS AND THIS SETUP SHOULD CONTINUE THROUGH MOST OF THE DAY AS GRADIENT TIGHTENS BETWEEN STRONG HIGH PRESSURE OFFSHORE AND A SLOW-MOVING FRONT CROSSING THE OHIO VALLEY. SEAS SHOULD CONTINUE IN THE 2-4 FOOT RANGE THROUGH THE PERIOD PER LATEST LOCAL SWAN/NWPS MODEL. NO MAJOR CHANGES TO COASTAL FORECAST ON THIS UPDATE. LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... AS OF 3 AM THU...BACKDOOR FRONT WILL APPROACH THE WATERS FROM THE NORTH FRIDAY AND FRIDAY NIGHT. THE BOUNDARY WILL BE TO THE SOUTH SATURDAY WHERE IT DISSIPATES THIS WEEKEND. SURFACE FLOW WILL BECOME NORTHEAST FRIDAY NIGHT WITH THE FRONT TO THE SOUTH. WINDS WILL QUICKLY VEER TO SOUTHEAST THEN SOUTHWEST SATURDAY AND SATURDAY NIGHT AS AN UPPER TROF APPROACHES FROM THE WEST. WINDS FOR MOST OF THE PERIOD NO HIGHER THAN 10-15 KNOTS AND SEAS 2-3 FEET...BUILDING TO 3-5 FEET MONDAY SOUTH OF OREGON INLET. && .MHX WATCHES/WARNINGS/ADVISORIES... NC...NONE. MARINE...NONE. && SYNOPSIS...CTC NEAR TERM...RF SHORT TERM...CTC LONG TERM...HSA AVIATION...RF/HSA MARINE...RF/CTC/HSA
Hazardous weather outlook, Mar 10, 3:22 AM EST, 11 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 322 AM EST THU MAR 10 2016 NCZ029-044>047-079>081-090>095-098-103-104-110830- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW- OUTER BANKS DARE-OUTER BANKS HYDE- 322 AM EST THU MAR 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CAROLINA AND EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in North Carolina, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.